MAUDE Adverse Event Report: BAYER MEDICAL CARE INC STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM

BAYER MEDICAL CARE INC STELLANT DUAL CT INJECTOR; CT INJECTION SYSTEM
Model Number 85577026
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Extravasation (1842)
Date of Event 05/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A system service check report of the medrad® stellant flex ct injection system, serial number (b)(6), completed may 22, 2025, verified it was operating within bayer specification.The medrad® stellant flex disposable syringe kit (flexd-150-spk), lot number 8665883, in use during the procedure, was discarded by the site; therefore, it is not available for evaluation.Bayer product analysis tested retained samples of the flexd-150-spk, batch number 8665883, and concluded that the retained disposables performed to specification with no problems observed.An offer for additional applications training was accepted by the site and performed (b)(6) 2025.This information does not constitute an admission that the device, the company, or its employees caused or contributed to a reportable event.
 
Event or Problem Description
Bayer medical care was informed that a 44-year-old female suffered an extravasation while connected to a medrad® stellant flex ct injection system (sn (b)(6).The customer reported that approximately 16 ml of fluid was extravasated in the patient's right antecubital.Following the event, a warm compress was applied to the infiltration site, a radiologist assessed the patient iv site, and an x-ray was performed to document the extent of the extravasation.The patient is reported as doing well.

Brand Name
STELLANT DUAL CT INJECTOR
Common Device Name
CT INJECTION SYSTEM
Manufacturer (Section D)
BAYER MEDICAL CARE INC
1 bayer drive
indianola PA 15051
Manufacturer (Section G)
BAYER MEDICAL CARE INC
1 bayer drive
indianola PA 15051
Manufacturer Contact
jason johnson
1 bayer drive
indianola, PA 15051
4124063016
MDR Report Key22143527
Report Number2520313-2025-00012
Device Sequence Number15488814
Product Code DXT
UDI-Device Identifier00616258011219
UDI-Public(01)00616258011219(11)190831
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K192370
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number85577026
Device Catalogue NumberSCT FLEX
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/08/2025
Initial Report FDA Received Date06/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FLEXD-150-SPK, BATCH NUMBER 8665883
Outcome Attributed to Adverse Event Other;
Patient Age44 YR
Patient SexFemale